Shuyu Sun
Results

Journal Article
An Energy Stable SPH Method for Incompressible Fluid Flow
Advances in Applied Mathematics and Mechanics, Vol. 14 (2022), Iss. 5 : pp. 1201–1224

Journal Article
Contaminant Flow and Transport Simulation in Cracked Porous Media Using Locally Conservative Schemes
Advances in Applied Mathematics and Mechanics, Vol. 4 (2012), Iss. 4 : pp. 389–421

Journal Article
Multilevel Constrained Pressure-Temperature Residual Preconditioners for Large-Scale Non-Isothermal Reservoir Simulation via Restricted Additive Schwarz Algorithms
Communications in Computational Physics, Vol. 34 (2023), Iss. 3 : pp. 837–868

Journal Article
Construction of a Minimum Energy Path for the VT Flash Model by the String Method Coupled with the Exponential Time Differencing Scheme
Communications in Computational Physics, Vol. 30 (2021), Iss. 5 : pp. 1529–1544

Journal Article
A New Multi-Component Diffuse Interface Model with Peng-Robinson Equation of State and Its Scalar Auxiliary Variable (SAV) Approach
Communications in Computational Physics, Vol. 26 (2019), Iss. 5 : pp. 1597–1616

Journal Article
Direct Calculation of Permeability by High-Accurate Finite Difference and Numerical Integration Methods
Communications in Computational Physics, Vol. 20 (2016), Iss. 2 : pp. 405–440

Journal Article
On Stochastic Error and Computational Efficiency of the Markov Chain Monte Carlo Method
Communications in Computational Physics, Vol. 16 (2014), Iss. 2 : pp. 467–490

Journal Article
Application of Parallel Aggregation-Based Multigrid to High Resolution Subsurface Flow Simulations
International Journal of Numerical Analysis and Modeling, Vol. 16 (2019), Iss. 6 : pp. 873–890

Journal Article
Efficient Linear Schemes with Unconditional Energy Stability for the Phase Field Model of Solid-State Dewetting Problems
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 3 : pp. 452–468

Journal Article
Efficient Linear Schemes with Unconditional Energy Stability for the Phase Field Model of Solid-State Dewetting Problems
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 3 : pp. 452–468

Journal Article
Stability and Convergence Analysis of Second-Order Schemes for a Diffuse Interface Model with Peng-Robinson Equation of State
Journal of Computational Mathematics, Vol. 35 (2017), Iss. 6 : pp. 737–765

Journal Article
A New Multi-Component Diffuse Interface Model with Peng-Robinson Equation of State and Its Scalar Auxiliary Variable (SAV) Approach
Communications in Computational Physics, Vol. 26 (2019), Iss. 5 : pp. 1597–1616